uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Eigenvalue estimates and isoperimetric inequalities for cone-manifolds
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics.
1993 (English)In: Bull. Australian Math. Soc., Vol. 47, no 1, 127-144 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1993. Vol. 47, no 1, 127-144 p.
URN: urn:nbn:se:uu:diva-22786OAI: oai:DiVA.org:uu-22786DiVA: diva2:50559
Available from: 2007-01-22 Created: 2007-01-22 Last updated: 2011-01-16

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Tysk, Johan
By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 162 hits
ReferencesLink to record
Permanent link

Direct link